Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semilocal group rings in characteristic zero
HTML articles powered by AMS MathViewer

by John Lawrence and Sheila M. Woods PDF
Proc. Amer. Math. Soc. 60 (1976), 8-10 Request permission

Abstract:

It is shown that if F is a field of characteristic zero and G is a group such that the group ring $F[G]$ is semilocal then G must be finite. A generalization to group rings over rings is given.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26
  • Retrieve articles in all journals with MSC: 16A26
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 8-10
  • MSC: Primary 16A26
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0414617-8
  • MathSciNet review: 0414617